Open Access
Translator Disclaimer
October 1996 Asymptotics for the maximum of half-normal plots
Larry Goldstein, Louis Gordon
Ann. Statist. 24(5): 2250-2265 (October 1996). DOI: 10.1214/aos/1069362320

Abstract

We study approximations to the distribution of the largest Walsh-Fourier coefficient obtained by transforming i.i.d. observations from a non-normal parent distribution. The study is inspired by the use of half-normal plots in screening studies and in the analysis of molecular sequence data. In the latter context, we indicate why continuity corrections are needed.

Citation

Download Citation

Larry Goldstein. Louis Gordon. "Asymptotics for the maximum of half-normal plots." Ann. Statist. 24 (5) 2250 - 2265, October 1996. https://doi.org/10.1214/aos/1069362320

Information

Published: October 1996
First available in Project Euclid: 20 November 2003

zbMATH: 0867.62006
MathSciNet: MR1421171
Digital Object Identifier: 10.1214/aos/1069362320

Subjects:
Primary: 60G70
Secondary: 62K15

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.24 • No. 5 • October 1996
Back to Top